| Model Number |
ECPMR0110G |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Two devices of the reported malfunctions have been returned to the manufacturer for evaluation.The investigation of the two returned devices is currently underway.The device is labeled for single use.
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model ecpmr0110g biopsy instrument allegedly had a foreign material present in the device.This information was received from various sources.None of the two malfunctions involved a patient.The age, weight, and gender of the intended patients was not provided.
Additional Manufacturer Narrative
H10: two lot numbers have been provided and lot history reviews will be performed.Two devices of the reported malfunctions have been returned for evaluation and foreign material was not identified for either device.The definitive root cause could not be established.The device is labeled for single use.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description